So a pain clinic put me on 5mg Butrans Patch rather than keeping me on the Norco that was working for me. The doctor knew all of the other medications that I've been on for years and he still prescribed me the patch. The doctor didn't bother to tell me that I could no longer take my Butalbital for Migraines, Flexeril for muscle issues and that I had to be extremely careful about taking my Atenolol. It wasn't until I started having a massive migraine that I decided to double check to make sure the Butalbital wasn't going to interact that I found out virtually all of my medications have a moderate to major interaction with Butrans. To me this medication isn't worth losing all of my other medications that were helping me. So since it's been such a short amount of time, can I remove the patch and have no major withdrawal issues? Also, once I do remove the patch how long before I can go back to my regular medications?
2 days is almost nothing. IMO you can take it off. If you get withdrawals it's probably from the Norco. That's Hydrocodone a short acting opiate. Depending on how much you took and for how long will determine the withdrawals. But any short acting opiate has less wds than Butrans. Butrans is Buperenorphine a very long acting opiate. If you stop now after 2 days you will be better off down the road. But pain may come back too.
After 1 or 2 days you should be able to take your other meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jul 2014 • 2 answers
Why does my Norco not work anymore/ very little while on the Butrans 10mg patch? I need a pro's help
Updated 10 May 2015 • 3 answers
I just started butrans 5 patch. The first week I placed on my upper back and experienced significant
Updated 2 Sep 2015 • 2 answers
Updated 1 May 2017 • 1 answer
Butrans - The leaflet says one thing the nurse at pain clinic says another, re positioning of patch?
Updated 22 Mar 2017 • 6 answers